Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Dual orthogonal series: an abstract approach


Authors: Robert P. Feinerman and Robert B. Kelman
Journal: Bull. Amer. Math. Soc. 81 (1975), 733-736
MSC (1970): Primary 44A52, 44A64
DOI: https://doi.org/10.1090/S0002-9904-1975-13845-6
MathSciNet review: 0370230
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Feinerman and R. B. Kelman, The convergence of least square approximations for dual orthogonal series, Glasgow Math. J. 15 (1974), 82-85. MR 385446
  • 2. R. B. Kelman and R. P. Feinerman, Dual orthogonal series, SIAM J. Math. Anal. 5 (1974), 489-502. MR 355137
  • 3. I. N. Sneddon, Mixed boundary value problems in potential theory, North Holland, Amsterdam; Interscience, New York, 1966. MR 35 #6853. MR 216018

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 44A52, 44A64

Retrieve articles in all journals with MSC (1970): 44A52, 44A64


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13845-6

American Mathematical Society